# SDR 9521259163

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD SECTION OF FLOOR PROXIMITY EMERGENCY LIGHTING INOPERATIVE.  REPLACED BATTERY PACK AND OPERATIONAL CHECK NORMAL.
